# SDR P5CA2019060400107

- Difficulty date: May 31, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 77,516 hours, 13,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1880-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LH STA 1880-1920 LBL76" SEAT TRACK FOUND CORROSION.( CABIN- STA 1880-1920 LBL76" SEAT TRACK   CORROSION AREAS REMOVED IAW SRM 51-10-02 AND REPROTECTED IAW SRM 51-20-01 AND CHECKED WITHIN SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 FIG 101 LIMIT.  )
